# SDR ASAA2019083130599

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,548 hours, 13,041 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW2139
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 65,970 hours, 22,338 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 ENG "FAIL" DURING TAXI OUT. GROUNDED - YES. REMOVED AND REPLACED HMU. REMOVED AND REPLACED MAIN OIL/FUEL HEAT EXCHANGER REF. AMM 79-21-02-000-801-F00 AND AMM 79-21-02-400-801-F00. PERFORMED TEST 3A,12 AND 13; NO LEAK NOTED, OPERATIONAL CKS GOOD, NO FAULT ON EEC BITE TEST REF.
